# SDR WX0A070389

- Difficulty date: August 18, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5994277
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN WORK, BOW 1C/5C/S1 FOUND CORROSION ON SURFACE OF WEB.
